Oxford Journals
tools journals homepage advanced search contact help
Journal of Logic and Computation: Current Issue

OUP > Journals > Computing/Engineer. & Mathematics/Stats. > Journal of Logic and Computation

Journal of Logic and Computation

Volume 13, Issue 4, June 2003: pp. 453-468

Original Article
Algebraic Semantics for Paraconsistent Nelson's Logic

Sergei P. Odintsov

Department of Mathematical Logic, Institute of Mathematics, Novosibirsk, Russia. E-mail: odintsov@math.nsc.ru

In the present article, different types of semantics for the logic N4, the paraconsistent variant of Nelson's constructive logic with strong negation, will be considered. N4 will be characterized in terms of so-called Fidel-structures. It will be stated that Fidel-structures are equivalent to twist-structures. Further, the N4-lattices, generalization of N-lattices, will be defined and it will be proved that they can be represented as twist-structures. It will be proved that N4-lattices form a variety νN4 and there is a natural dual isomorphism between the lattice of subvarieties of νN4 and the lattice of N4-extensions.

Keywords: Nelson's logic, constructive negation, paraconsistent logic, algebraic semantics.

Table of Contents   Full-Text PDF (146 KB)

Oxford University Press
Published by Oxford University Press
Copyright ©Oxford University Press 2003
Print ISSN: 0955-792X  Online ISSN: 1465-363X.
Oxford University Press Privacy Policy and Legal Statement